Estimation d'opérateurs intégraux du type de Cauchy dans les échelles d'Ovsjannikov et application
Annales de l'Institut Fourier, Volume 36 (1986) no. 1, pp. 83-95.

We establish estimates for the Cauchy singular integral and related potential operators in Ovsjannikov scales of analytic functions. These estimates are used to prove existence locally in time of analytic solutions for some free boundary problems in the plane.

On établit des estimations de l’intégrale singulière de Cauchy et des opérateurs du potentiel dans des échelles d’Ovjannikov de fonctions analytiques. Ces estimations sont utilisées pour obtenir des résultats d’existence locale en temps de solutions analytiques pour certains problèmes à frontière libre dans le plan.

@article{AIF_1986__36_1_83_0,
     author = {Duchon, Jean and Robert, R.},
     title = {Estimation d'op\'erateurs int\'egraux du type de {Cauchy} dans les \'echelles {d'Ovsjannikov} et application},
     journal = {Annales de l'Institut Fourier},
     pages = {83--95},
     publisher = {Institut Fourier},
     volume = {36},
     number = {1},
     year = {1986},
     doi = {10.5802/aif.1038},
     zbl = {0546.30029},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1038/}
}
TY  - JOUR
AU  - Duchon, Jean
AU  - Robert, R.
TI  - Estimation d'opérateurs intégraux du type de Cauchy dans les échelles d'Ovsjannikov et application
JO  - Annales de l'Institut Fourier
PY  - 1986
DA  - 1986///
SP  - 83
EP  - 95
VL  - 36
IS  - 1
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1038/
UR  - https://zbmath.org/?q=an%3A0546.30029
UR  - https://doi.org/10.5802/aif.1038
DO  - 10.5802/aif.1038
LA  - fr
ID  - AIF_1986__36_1_83_0
ER  - 
%0 Journal Article
%A Duchon, Jean
%A Robert, R.
%T Estimation d'opérateurs intégraux du type de Cauchy dans les échelles d'Ovsjannikov et application
%J Annales de l'Institut Fourier
%D 1986
%P 83-95
%V 36
%N 1
%I Institut Fourier
%U https://doi.org/10.5802/aif.1038
%R 10.5802/aif.1038
%G fr
%F AIF_1986__36_1_83_0
Duchon, Jean; Robert, R. Estimation d'opérateurs intégraux du type de Cauchy dans les échelles d'Ovsjannikov et application. Annales de l'Institut Fourier, Volume 36 (1986) no. 1, pp. 83-95. doi : 10.5802/aif.1038. http://www.numdam.org/articles/10.5802/aif.1038/

[1] M.S. Baouendi, C. Goulaouic, Remark on the abstract form of nonlinear Cauchy-Kowalewski theorem, Comm. Part. Diff. Eq., 2 (1977), 1151-1162. | MR | Zbl

[2] Bui An Ton On a free boundary problem for an inviscid incompressible fluid, Nonlinear anal. Theory Meth. and appl., 6 (1982), 335-347. | MR | Zbl

[3] J.R. Chan Hong, D. Hilhorst, C.J. Van Duyn, J. Van Kester, Numerical study of simultaneous flow of salt and fresh ground water in horizontally extended aquifers, à paraître.

[4] J. Duchon, R. Robert Evolution d'une interface par capillarité et diffusion de volume I. Existence locale en temps, Ann. Inst. Henri Poincaré, Analyse non linéaire, 1 (1984), 361-378. | Numdam | MR | Zbl

[5] J. Duchon, R. Robert Sur quelques problèmes à frontière libre analytique dans le plan, Séminaire Bony-Sjöstrand-Meyer 1984-1985, exposé n° X. | Numdam | Zbl

[6] V.I. Nalimov A priori estimates of the solutions of elliptic equations with application to Cauchy-Poisson problem, Dokl. Akad. Nauk. SSSR, 189 (1969), 45-48. | MR | Zbl

[7] L. Nirenberg An abstract form of the nonlinear Cauchy-Kowalewski theorem, J. Diff. Geometry, 6 (1972), 561-576. | MR | Zbl

[8] T. Nishida On the Nirenberg's abstract form of the nonlinear Cauchy-Kowalewski theorem, J. Diff. Geometry, 12 (1977), 629-633. | Zbl

[9] L.V. Ovsjannikov A nonlinear Cauchy problem in a scale of Banach spaces, Dokl. Akad. Nauk. SSSR, 200 (1971), 789-792. | MR | Zbl

[10] J. Reeder, M. Shinbrot The initial value problem for surface waves under gravity, II the simplest three-dimensional case, Indiana Univ. Math. J., 25 (1976), 1049-1071. | MR | Zbl

[11] M. Shinbrot The initial value problem for surface waves under gravity, I the simplest case, Indiana Univ. Math. J., 25 (1976), 281-300. | MR | Zbl

[12] C. Sulem, P.L. Sulem, C. Bardos, U. Frisch, Finite time analyticity for the two and three dimensional Kelvin-Helmholtz instability, Comm. Math. Phys., 80 (1981), 485-516. | MR | Zbl

[13] C. Sulem, P.L. Sulem Finite time analyticity for the two and three dimensional Rayleigh-Taylor instability, A paraître Trans. Amer. Math. Soc. | Zbl

[14] J.F. Treves An abstract nonlinear Cauchy-Kowalewski theorem, Trans. Amer. Math. Soc., 150 (1970) 77-92. | Zbl

Cited by Sources: